Show simple item record

dc.contributor.authorLahtinen, Ville
dc.contributor.authorKells, Graham
dc.contributor.authorCarollo, Angelo
dc.contributor.authorStitt, Tim
dc.contributor.authorVala, Jiri
dc.contributor.authorPachos, Jiannis K.
dc.date.accessioned2018-09-20T16:13:52Z
dc.date.available2018-09-20T16:13:52Z
dc.date.issued2008-09-01
dc.identifier.citationLahtinen, Ville; Kells, Graham; Carollo, Angelo; Stitt, Tim; Vala, Jiri; Pachos, Jiannis K. (2008). Spectrum of the non-abelian phase in kitaev’s honeycomb lattice model. Annals of Physics 323 (9), 2286-2310
dc.identifier.issn0003-4916
dc.identifier.urihttp://hdl.handle.net/10379/12359
dc.publisherElsevier BV
dc.relation.ispartofAnnals of Physics
dc.subjecttopological models
dc.subjectnon-abelian vortices
dc.subjectkitaev's model
dc.subjectquantum computation
dc.subjectanyons
dc.titleSpectrum of the non-abelian phase in kitaev’s honeycomb lattice model
dc.typeArticle
dc.identifier.doi10.1016/j.aop.2007.12.009
dc.local.publishedsourcehttp://arxiv.org/pdf/0712.1164
nui.item.downloads0


Files in this item

This item appears in the following Collection(s)

Show simple item record